A Theory of Satisfiability-Preserving Proofs in SAT Solving (bibtex)
by Adrián Rebola-Pardo, Martin Suda
Reference:
A Theory of Satisfiability-Preserving Proofs in SAT SolvingAdrián Rebola-Pardo, Martin SudaLPAR-22. 22nd International Conference on Logic for Programming, Artificial Intelligence and Reasoning, Awassa, Ethiopia, 16-21 November 2018 (Gilles Barthe, Geoff Sutcliffe, Margus Veanes, eds.), volume 57 of EPiC Series in Computing, pages 583-603, 2018, EasyChair.
Bibtex Entry:
@inproceedings{DBLP:conf/lpar/Rebola-PardoS18,
  author    = {Adri{\'{a}}n Rebola{-}Pardo and
               Martin Suda},
  title     = {A Theory of Satisfiability-Preserving Proofs in {SAT} Solving},
  booktitle = {{LPAR-22.} 22nd International Conference on Logic for Programming,
               Artificial Intelligence and Reasoning, Awassa, Ethiopia, 16-21 November
               2018},
  pages     = {583--603},
  year      = {2018},
  editor    = {Gilles Barthe and
               Geoff Sutcliffe and
               Margus Veanes},
  series    = {EPiC Series in Computing},
  volume    = {57},
  publisher = {EasyChair},
}
Powered by bibtexbrowser